# SDR DALA2015102906583

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 79,003 hours, 36,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS A HOLE 1.0" BY 0.5" IN THE CENTER OF THE FLOOR 2 FT AFT OF THE DOOR OPENING.  C/W SECTION I ENGINEERING APPROVED TIME LIMITED REPAIR IAW PS 900-5-1, NR 4 IAW ERA 489384-14MA, REV F.  RETURNED TO SERVICE.
